# SDR CA110328003

- Difficulty date: March 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 16,465 hours
- Engine: Ge CF343A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Binding
- Location: Nlg
- Part time: 10,763 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN APPROACH IN CYUY MARCH 27 2011 ,THE NLG REFUSE TO DESCENT .THEY DID THE EMERGENCY LANDING GEAR PROCEDURE AND IT DIDN`T WORK.THEY HAD IN THE COCKPIT AN INDICATION OF NLG IN TRANSIT AND WOW INPUT FAIL.SO WITH THE MTCE THEY PRESUME THAT THE GEAR WAS JAMMED SOME HOW.THEY DECIDED TO DO ATOUCH AND GO WITH TWO BUMP TO SHAKE THE GEAR THEY RELAND AND THE GEAR WENT DOWN AT THE LAST SECOND.NO INCIDENT AND INJURY WAS REPORTED.AFTER THE LANDIND THEY FOUND THAT THE STRUT WAS COLLAPSED CAUSING THE GEAR TO NOT TO BE CENTERED (THE CENTERING CAM WAS UNABLE TO DO HIS JOB) WITH THE GRAVEL KIT INSTALLATION ON OUR PLANE THERE IS NOT TO MUCH SPACE BETWEEN THE SKIS AND THE WELL EDGE IT,CAUSE ONE OF THE SKY TO JAM THE GEAR IN THE WHEEL WELL  WE HAD A SIMILAR PROBLEM IN MARCH 2008 WITH C-FURG CL 600-2A12 S/N3063 THERE WAS A REPORT MADE BY THE TSB.
